MAUDE Adverse Event Report: DEPUY MITEK LLC US 4580 FMS DUO+ PUMP/SHAVER COMBO -NS; ARTHROSCOPE

DEPUY MITEK LLC US 4580 FMS DUO+ PUMP/SHAVER COMBO -NS; ARTHROSCOPE
Catalog Number 284580
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported from the affiliate in italy that the 4580 fms duo+ pump/shaver combo -ns device had a locked pump.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received, at the service center and evaluated.During the service evaluation, the following defects were identified: visual: cracked.Per, service reports, this complaint can be confirmed.The device was returned unrepaired, as system not performing to specification.This serialized device (serial#: (b)(6)) was manufactured, prior to the current manufacturer.Therefore, a dhr review cannot be performed, since the original manufacturer no longer exists.And therefore, the manufacturer can no longer make any process correction or corrective actions if needed.As part of depuy mitek¿s quality process all devices are manufactured, inspected and released to approved specifications.The faulty parts was identified, as the root cause for the device failure, during the service evaluation.Additional complaint information, monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with, which this complaint is observed in the field.Device history review: this device (serial number#: (b)(6)) was produced, prior to the closure of the fms facility in nice france.And therefore, will not have a dhr review preformed.

Brand Name
4580 FMS DUO+ PUMP/SHAVER COMBO -NS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17916038
Report Number1221934-2023-03692
Device Sequence Number7497535
Product Code HRX
UDI-Device Identifier10886705020607
UDI-Public10886705020607
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284580
Device Lot Number0904F4742
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer10/16/2023
12/05/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/12/2023
12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown